# SDR SWAA2025091613340

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 42,623 hours, 20,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT HAND OVERWING EXTERNAL LIGHT AND LEFT HAND ISLE LIGHTS AT SEAT ROWS 8, 12, AND 15 DO NOT TEST.   REMOVED AND REPLACED THE BATTERY PACK  IAW AMM 33-51-06-960-805-NG
